REAL

No four subsets forming an N

Griggs, Jerrold R. and Katona, Gyula (2008) No four subsets forming an N. JOURNAL OF COMBINATORIAL THEORY SERIES A, 115 (4). pp. 677-685. ISSN 0097-3165

[img]
Preview
Text
paper_116.pdf

Download (226Kb) | Preview
Item Type: Article
Uncontrolled Keywords: Sperner's Theorem; Extremal set theory; boolean lattice
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jan 2015 10:28
Last Modified: 30 Jan 2015 10:28
URI: http://real.mtak.hu/id/eprint/21059

Actions (login required)

View Item View Item